# SDR 2006FA0000106

- Difficulty date: January 23, 2006
- Submitted: January 31, 2006
- Operation: General aviation
- Aircraft: N11NS
- Make and model: Amtr SMITHMINIPLA
- Aircraft serial: 61P0343102
- Engine: Lyc TIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Leaking
- Location: Pump Shaft
- Part time: 43 hours
- Component: Fuel Pump
- Component part number: 200F5004
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH THE ENGINE OFF AND THE FUEL BOOST PUMP ON , A STEADY STREAM OF FUEL CAME OUT THE ENGINE DRIVEN FUEL PUMP SHAFT SEAL DRAIN HOSE.  THE FUEL CONTINUED TO FLOW OUT THE DRAIN HOSE AFTER THE ENGINE WAS STARTED.  THIS IS NOT THE FIRST INSTANCE OF LEAKS WITH THIS MODEL PUMP.  THIS IS A RELATIVELY NEW DESIGN PUMP.  PUMP WAS RETURNED TO THE MFG FOR WARRANTY.  (K)
